Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 23 Issue 2 July 2017

  • Editorial Board. Download PDF

  • On a type of almost Kenmotsu manifolds with nullity distributions by U.C. De, Krishanu MandalDownload PDF

  • Some congruences modulo 2 and 5 for bipartition with 5-core by Nipen Saikia, Chayanika BoruahDownload PDF

  • On subspace-diskcyclicity by Nareen Bamerni, Adem KılıçmanDownload PDF

  • Some explicit and recursive formulas of the large and little Schröder numbers by Feng Qi, Bai-Ni GuoDownload PDF

  • On the equation Vn=wx21 by Ümmügülsüm Öğüt, Refi̇k Keski̇nDownload PDF

  • Symmetric duality for left and right Riemann-Liouville and Caputo fractional differences by Thabet Abdeljawad, Delfim F.M. TorresDownload PDF

  • Statistical properties of an estimator for the mean function of a compound cyclic Poisson process in the presence of linear trend by Bonno Andri Wibowo, I Wayan Mangku, SiswadiDownload PDF

  • On the genus of nil-graph of ideals of commutative rings by T. Tamizh Chelvam, K. Selvakumar, P. SubbulakshmiDownload PDF

  • On the study of Brück conjecture and some non-linear complex differential equations by Dilip Ch. Pramanik, Manab Biswas, Rajib MandalDownload PDF

  • Local convergence of a fifth convergence order method in Banach space by Ioannis K. Argyros, Santhosh GeorgeDownload PDF

  • Hermite-Hadamard-Fejér type inequalities for p-convex functions by Mehmet Kunt, İmdat İşcanDownload PDF

  • Potential eventual positivity of sign patterns with the underlying broom graph by Ber-Lin Yu, Jie Cui, Hongzhuan Wang, Xingyong XieDownload PDF

  • Weighted modulus Sθ-convergence of order α in probability by Sanjoy Ghosal, Mandobi Banerjee, Avishek GhoshDownload PDF

Last updated on : October 22, 2023 10:48am